RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2004, Volume 314, Pages 76–82 (Mi znsl750)  

This article is cited in 1 scientific paper (total in 1 paper)

On the reduced module of half-strip

E. G. Emel'yanov

St. Petersburg State University of Economics and Finance

Abstract: Properties of the reduced module of a half-strip are investigated. The half-strip is considered as a triangle with a vertex at infinity.

Full text: PDF file (146 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2006, 133:6, 1648–1651

Bibliographic databases:

UDC: 517.54
Received: 11.11.2004

Citation: E. G. Emel'yanov, “On the reduced module of half-strip”, Analytical theory of numbers and theory of functions. Part 20, Zap. Nauchn. Sem. POMI, 314, POMI, St. Petersburg, 2004, 76–82; J. Math. Sci. (N. Y.), 133:6 (2006), 1648–1651

Citation in format AMSBIB
\Bibitem{Eme04}
\by E.~G.~Emel'yanov
\paper On the reduced module of half-strip
\inbook Analytical theory of numbers and theory of functions. Part~20
\serial Zap. Nauchn. Sem. POMI
\yr 2004
\vol 314
\pages 76--82
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl750}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2119735}
\zmath{https://zbmath.org/?q=an:1077.31002}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2006
\vol 133
\issue 6
\pages 1648--1651
\crossref{https://doi.org/10.1007/s10958-006-0077-y}


Linking options:
  • http://mi.mathnet.ru/eng/znsl750
  • http://mi.mathnet.ru/eng/znsl/v314/p76

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. J. Math. Sci. (N. Y.), 222:5 (2017), 645–689  mathnet  crossref  mathscinet
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:113
    Full text:33
    References:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020